# SDR FQAR20180315022

- Difficulty date: March 14, 2018
- Submitted: March 15, 2018
- Operation: General aviation
- Aircraft: N443PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843499
- Aircraft time: 20,718 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 62483002
- Condition: Cracked
- Location: Bs 72.6
- Part time: 20,718 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REPAIR FOR ANOTHER ISSUE, CRACKS WERE FOUND IN THE FWD DOOR CHANNEL LOCATED AT BS 72.6, CRACKS WERE LOCATED ON THE AFT SIDE OF THE EYE BOLT BUSHINGS, BUSHINGS ARE LOCATED INSIDE THE CHANNEL. THIS AREA IS VERY HARD TO INSPECT DUE TO RESTRICTED ACCESS, BUT THEY CAN BE SEEN AFTER MOVING THE INSULATION AND USING A SMALL MIRROR PASSING THRU THE WEB LIGHTNING HOLES. CRACKING MIGHT BE CAUSED BY IMPROPER DOOR ADJUSTMENT, CAUSING THE DOOR EYE BOLTS TO PULL ON THE CHANNEL, WHEN THE DOOR IS CLOSED, ALSO FLIGHT CREWS PULLING ON THE DOOR WHILE GETTING INTO OR OUT OF THE CABIN.
